# SDR IPXA10B60337

- Difficulty date: June 1, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 9,682 hours, 1,935 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Component: Flap
- Component part number: 65B02025213A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  DMI D411229 - LT INBD MID FLAP BOTTOM SKIN DENT.  METAL HOT BOND REPAIR PERFORMED IAW SRM 51-70-10, REPAIR 4, FIG 201, SHEET 3, REV 56.
